Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the representation of friable integers by linear forms

Tom 181 / 2017

Armand Lachand Acta Arithmetica 181 (2017), 97-109 MSC: Primary 11N25; Secondary 11N37. DOI: 10.4064/aa8153-9-2017 Opublikowany online: 6 November 2017

Streszczenie

Let $P^+(n)$ denote the largest prime factor of the integer $n$. Using the nilpotent Hardy–Littlewood method developed by Green and Tao, we give an asymptotic formula for $$ \varPsi_{F_1\cdots F_t}(\mathcal{K}\cap[-N,N]^d,N^{1/u}) := \#\{\boldsymbol{n}\in \mathcal{K}\cap[-N,N]^d:\vphantom{P^+(F_1(\boldsymbol{n})\cdots F_t(\boldsymbol{n}))\leq N^{1/u}} P^+(F_1(\boldsymbol{n})\cdots F_t(\boldsymbol{n}))\leq N^{1/u}\} $$ where $(F_1,\ldots,F_t)$ is a system of affine-linear forms on $\mathbb{Z}[X_1,\ldots,X_d]$ no two of which are affinely related, and $\mathcal{K}$ is a convex body. This improves upon Balog, Blomer, Dartyge and Tenenbaum’s work [Comment. Math. Helv. 87 (2012)] in the case of products of linear forms.

Autorzy

  • Armand LachandInstitut Élie Cartan
    Université de Lorraine
    B.P. 70239
    54506 Vandœuvre-lès-Nancy Cedex, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek